RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2005, Volume 17, Issue 6, Pages 125–160 (Mi aa716)  

This article is cited in 2 scientific papers (total in 2 papers)

Research Papers

Averaging of an elliptic system under condensing perforation of a domain

S. A. Nazarova, A. S. Slutskijb

a Institute of Problems of Mechanical Engineering, Russian Academy of Sciences
b St. Petersburg State University of Service and Economics

Full text: PDF file (1554 kB)
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2006, 17:6, 989–1014

Bibliographic databases:

Received: 13.09.2004

Citation: S. A. Nazarov, A. S. Slutskij, “Averaging of an elliptic system under condensing perforation of a domain”, Algebra i Analiz, 17:6 (2005), 125–160; St. Petersburg Math. J., 17:6 (2006), 989–1014

Citation in format AMSBIB
\Bibitem{NazSlu05}
\by S.~A.~Nazarov, A.~S.~Slutskij
\paper Averaging of an elliptic system under condensing perforation of a~domain
\jour Algebra i Analiz
\yr 2005
\vol 17
\issue 6
\pages 125--160
\mathnet{http://mi.mathnet.ru/aa716}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2202047}
\zmath{https://zbmath.org/?q=an:1178.35051}
\elib{http://elibrary.ru/item.asp?id=9188324}
\transl
\jour St. Petersburg Math. J.
\yr 2006
\vol 17
\issue 6
\pages 989--1014
\crossref{https://doi.org/10.1090/S1061-0022-06-00937-X}


Linking options:
  • http://mi.mathnet.ru/eng/aa716
  • http://mi.mathnet.ru/eng/aa/v17/i6/p125

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. A. Nazarov, A. S. Slutskii, “Homogenization of a mixed boundary-value problem in a domain with anisotropic fractal perforation”, Izv. Math., 74:2 (2010), 379–409  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. Andrianov I.V., Danishevs'kyy V.V., Kalamkarov A.L., “Asymptotic analysis of perforated plates and membranes. Part 1: Static problems for small holes”, Internat J Solids Structures, 49:2 (2012), 298–310  crossref  mathscinet  isi  elib  scopus
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:159
    Full text:54
    References:20
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019